# SDR CHQA200900113

- Difficulty date: April 21, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 19,740 hours, 14,350 cycles
- Engine: Allsn AE3007A
- Engine time: 18,429 hours, 14,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 13739
- Condition: Discharged
- Location: Emergency Lights
- Part time: 5,719 hours, 4,049 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION BOTH OF THE UPPER OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  THE NR 4 EMERGENCY LIGHT BATTERY PACK WAS REPLACED AND THE EMERGENCY LIGHT SYSTEM OPERATED NORMALLY.
